# SDR AALA20130628010

- Difficulty date: June 28, 2013
- Submitted: July 2, 2013
- Operation: Air carrier
- Aircraft: N864NN
- Make and model: Boeing 737823
- Aircraft serial: 31111
- Aircraft time: 8,339 hours, 3,269 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Probe
- Part number: 0851HT1
- Condition: Plugged
- Location: Pitot/Static Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: G, S
- Precautionary procedure: A

## Discrepancy

AIRSPEED DISAGREE INDICATION.  EMERGENCY DECLARED FLIGHT RETURNED TO SEA LANDED WITHOUT INCIDENT.  FOUND RT AND ALTERNATE PILOT SYSTEMS TO HAVE PLUGGED PITOT PROBES.  REPLACED RT & ALTERNATE PITOT PROBES.  SYSTEM GROUND CHECKED NORMAL.
